# SDR IPXA1670756

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI -ICE VALVE LIGHT ILLUMINATED WITH SWITCH ON WHEN THRUST AT IDLE.  LIGHT OUT WHEN THRUST INCREASED.  ANTI-ICE VALVE CHECKED, NO LEAK FOUND.  FLUID CLEANED AWAY FROM PLUG.
